| Model Number |
DRL PIN,ACL T-ROPE OPEN EYELET,4MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a knee surgery the pin broke off in the patient's knee.All fragments were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-1595t batch 15132393 was received for evaluation.During the visual inspection, it was observed that the tip of the device had broken off, resulting in the loss of its original geometry.Additionally, the shaft was found to be bent.Functional testing doesn't apply to this device.The most likely cause(s) for the reported failure can be a user error due to, misaligned insertion, and/or prying/levering the device during insertion.